# SDR USAA030023

- Difficulty date: March 4, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3.25 INCH, STATION 520 AND STRINGER 16R.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 202.  (M)
